Staiger, Ludwig - On the Hausdorff measure of regular ω-languages in Cantor space

dmtcs:2112 - Discrete Mathematics & Theoretical Computer Science, May 21, 2015, Vol. 17 no. 1
On the Hausdorff measure of regular ω-languages in Cantor space

Authors: Staiger, Ludwig

This paper deals with the calculation of the Hausdorff measure of regular ω-languages, that is, subsets of the Cantor space definable by finite automata. Using methods for decomposing regular ω-languages into disjoint unions of parts of simple structure we derive two sufficient conditions under which ω-languages with a closure definable by a finite automaton have the same Hausdorff measure as this closure. The first of these condition is related to the homogeneity of the local behaviour of the Hausdorff dimension of the underlying set, and the other with a certain topological density of the set in its closure.


Source : oai:HAL:hal-01196856v1
Volume: Vol. 17 no. 1
Section: Automata, Logic and Semantics
Published on: May 21, 2015
Submitted on: April 14, 2014
Keywords: set of locally positive measure,decomposition,Muller automata,</math>-language,<math>&omega,Hausdorff measure,[INFO.INFO-DM] Computer Science [cs]/Discrete Mathematics [cs.DM],[INFO.INFO-HC] Computer Science [cs]/Human-Computer Interaction [cs.HC]


Share

Browsing statistics

This page has been seen 34 times.
This article's PDF has been downloaded 85 times.